# SDR CALA9901543

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 495 - 615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CRACKED AT UPPER LOBE CABIN FLOOR STA 495-615, RBL 14.  THE CRACKED AREA OF FLOOR SUPPORT WAS TRIMMED OUT.  A NEW SECTION WAS INSTALLED IAW SRM 51-31-01 AND 51-21-01.
